Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 726518, 9 pages
http://dx.doi.org/10.1155/2011/726518
Research Article

Differential Subordinations for Certain Meromorphically Multivalent Functions Defined by Dziok-Srivastava Operator

1Department of Mathematics, Maanshan Teacher's College, Maanshan 243000, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 21 January 2011; Revised 14 April 2011; Accepted 20 April 2011

Academic Editor: Malisa R. Zizovic

Copyright © 2011 Ying Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • A. M. Gumel, M. S. M. Annuar, and Y. Chisti, “Recent Advances in the Production, Recovery and Applications of Polyhydroxyalkanoates,” Journal of Polymers and The Environment, vol. 21, no. 2, pp. 580–605, 2013. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahim, “Bounded Nonlinear Functional Derived by the Generalized Srivastava-Owa Fractional Differential Operator,” International Journal of Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Rabha W. Ibrahimpp. 273–284, 2014. View at Publisher · View at Google Scholar
  • Giovanni Molica Bisci, and Vicentiu D. Radulescu, “Mountain Pass Solutions For Nonlocal Equations,” Annales Academiae Scientiarum Fennicae-Mathematica, vol. 39, no. 2, pp. 579–592, 2014. View at Publisher · View at Google Scholar